# SDR MALA976087

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg Ind
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOUND TO DTW PUT GEAR DOWN, NO LEFT HAND LANDING GEAR INDICATION. MAINTENANCE RESECURED LOOSE CANNON PLUG IN LEFT GEAR WHEEL WELL.  ALL INDICATIONS GOOD AT THIS TIME.
